ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Thematic Areas : Medical Sciences
Publisher : Ann Pediatr Cardiol
Source : Ann Pediatr Cardiol, Volume 10, Issue 3, p.288-292 (2017)
Campus : Kochi
School : School of Medicine
Department : Paediatric Cardiology
Year : 2017
Abstract : We report a case of flecainide toxicity in a premature neonate with permanent junctional reciprocating tachycardia which was managed successfully by reversal of the sodium blockade with intravenous sodium bicarbonate and supportive care. This report highlights the importance of strict supervision and monitoring while administering antiarrhythmic drugs in neonates and prompt institution of appropriate remedial action for treatment when toxicity is suspected.
Cite this Research Publication : B. Karmegaraj, Menon, D., Prabhu, M. A., and Vaidyanathan, B., “Flecainide toxicity in a preterm neonate with permanent junctional reciprocating tachycardia.”, Ann Pediatr Cardiol, vol. 10, no. 3, pp. 288-292, 2017.